RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Cent. Eur. J. Math., 2012, Volume 10, Issue 2, Pages 559–568 (Mi cejm5)  

Transcendence degree of zero-cycles and the structure of Chow motives

S. Gorchinskiya, V. Guletskiib

a Steklov Mathematical Institute, Gubkina str. 8, Moscow 119991, Russia
b Department of Mathematical Sciences, University of Liverpool, Mathematics & Oceanography Building, Peach Street, Liverpool, L69 7ZL, England, United Kingdom

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00145-a
Ministry of Education and Science of the Russian Federation NSh-4713.2010.1
MK-4881.2011.1
11.G34.31.0023
The first author was partially supported by the grants RFBR 11-01-00145-a, NSh-4713.2010.1, MK-4881.2011.1, and AG Laboratory GU-HSE, RF government grant, ag. 11 11.G34.31.0023.


DOI: https://doi.org/10.2478/s11533-011-0130-z


Bibliographic databases:

Document Type: Article
Received: 04.05.2011
Accepted:26.10.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/cejm5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019